# SDR DALA2024111110797

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON #8RH STA Y1022 AT PAX CABIN. SUMMARY OF NRC 00501: LONGERON #8RH STA Y1022 AT PAX CABIN WAS REPAIRED PER B-717-200 SRM 53-00-05-2R-2. (LP #0650326)
